Topological semigroups with certain types of lattices of closed subsemigroups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1976), pp. 67-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_4_a6,
author = {B. P. Tanana},
title = {Topological semigroups with certain types of lattices of closed subsemigroups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {67--73},
year = {1976},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_4_a6/}
}
B. P. Tanana. Topological semigroups with certain types of lattices of closed subsemigroups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1976), pp. 67-73. http://geodesic.mathdoc.fr/item/IVM_1976_4_a6/